# SDR CALA2013111292856

- Difficulty date: November 9, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 63,773 hours, 24,253 cycles
- Engine: Iae V2527A5
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 1B10001GS
- Part serial: 43
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW EQ3333 STATIC INVERTER DOES NOT TEST.  REPLACED STATIC INVERTER, OPERATIONS NORMAL, TESTED NORMAL.
